# SDR CA120501004

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Part time: 32 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL RUBBING ON BOLTS THAT SECURE NOSE WHEEL FORK.  NORMAL CLEARANCE WHEN STATIONARY, AS SPEED INCREASE CLEARANCE BECOME LESS.
